Journal article icon

Journal article

EXPLICIT CONSTRUCTION OF SELF-DUAL 4-MANIFOLDS

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
DUKE MATHEMATICAL JOURNAL
Volume:
77
Issue:
3
Pages:
519-552
Publication date:
1995-03-05
DOI:
ISSN:
0012-7094
URN:
uuid:07008572-5044-417f-a1fa-0055ca04c1b5
Source identifiers:
23042
Local pid:
pubs:23042

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP